# SDR SWIA2018110245215

- Difficulty date: October 5, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, OUTBOARD VANE MOUNT STRUCTURE WAS WORN.     MEASURED REMAINING MATERIAL AND FOUND WITHIN LIMITS IAW REO 601R-57-53-195.
